{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,2,19]],"date-time":"2026-02-19T00:40:11Z","timestamp":1771461611228,"version":"3.50.1"},"reference-count":0,"publisher":"Oxford University Press (OUP)","issue":"4","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["European Heart Journal"],"published-print":{"date-parts":[[2000,2,15]]},"DOI":"10.1053\/euhj.1999.1744","type":"journal-article","created":{"date-parts":[[2002,7,26]],"date-time":"2002-07-26T11:25:59Z","timestamp":1027682759000},"page":"296-305","source":"Crossref","is-referenced-by-count":24,"title":["Increased digitalis-like immunoreactive substances in patients with hypertrophic cardiomyopathy"],"prefix":"10.1093","volume":"21","author":[{"given":"T","family":"Hayashi","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"286","container-title":["European Heart Journal"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/academic.oup.com\/eurheartj\/article-pdf\/21\/4\/296\/17883711\/296.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2017,8,22]],"date-time":"2017-08-22T23:54:29Z","timestamp":1503446069000},"score":1,"resource":{"primary":{"URL":"https:\/\/academic.oup.com\/eurheartj\/article-lookup\/doi\/10.1053\/euhj.1999.1744"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2000,2,15]]},"references-count":0,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2000,2,15]]}},"alternative-id":["S0195-668X(99)91744-X"],"URL":"https:\/\/doi.org\/10.1053\/euhj.1999.1744","relation":{},"ISSN":["0195-668X"],"issn-type":[{"value":"0195-668X","type":"print"}],"subject":[],"published":{"date-parts":[[2000,2,15]]}}}